PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 1 | 1-22
Tytuł artykułu

Stabilité du spectre ponctuel d'opérateurs de Toeplitz généralisés

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
A general scheme based on a commutation relation is proposed to give rise to a definition of generalized Toeplitz operators on a Banach space. Under suitable conditions the existence of a symbol is proved and its continuation to algebras generated by generalized Toeplitz operators is constructed. A stability theorem for the point spectrum of an operator from generalized Toeplitz algebras is established; as examples one considers the standard and operator valued Toeplitz operators on weighted Hardy spaces and on spaces of functions (distributions) with weighted $l^p$ Fourier transforms.
Czasopismo
Rocznik
Tom
116
Numer
1
Strony
1-22
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-04-21
poprawiono
1995-02-09
Twórcy
  • UFR de Mathématiques, Université de Bordeaux-1, 351, cours de la Libération, 33405 Talence Cedex, France
Bibliografia
  • [1] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, 1976.
  • [2] A. Bottcher and B. Silbermann, Analysis of Toeplitz Operators, Akademie-Verlag, Berlin, 1989.
  • [3] A. Devinatz and M. Shinbrot, General Wiener-Hopf operators, Trans. Amer. Math. Soc. 145 (1969), 467-494.
  • [4] R. Douglas, Banach Algebra Techniques in the Theory of Toeplitz Operators, CBMS Regional Conf. Ser. in Math. 15, Amer. Math. Soc., 1973.
  • [5] R. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, 1972.
  • [6] D. A. Herrero, T. J. Taylor and L. V. Wang, Variations of the point spectrum under compact perturbations, dans : Oper. Theory Adv. Appl. 32, Birkhäuser, 1988, 113-157.
  • [7] T. Kato, Perturbation Theory for Linear Operators, Springer, 1976.
  • [8] L. N. Nikol'skaya, Criteria for stability of the point spectrum under completely continuous perturbations, Math. Notes 19 (1975), 946-949.
  • [9] L. N. Nikol'skaya, Stability of the eigenvalues of certain types of singular integral equations, J. Soviet Math. 32 (1986), 513-519.
  • [10] L. N. Nikol'skaya, Stability of characteristic values of singular integral equations, ibid. 50 (1990), 2027-2031.
  • [11] N. Nikolski, Treatise on the Shift Operator, Springer, 1986.
  • [12] L. Page, Bounded and compact vectorial Hankel operators, Trans. Amer. Math. Soc. 150 (1970), 529-539.
  • [13] R. Rochberg, Toeplitz operators on weighted $H^p$ spaces, Indiana Univ. Math. J. 26 (1977), 291-298.
  • [14] M. Rosenblum, Vectorial Toeplitz operators and the Fejér-Riesz Theorem, J. Math. Anal. Appl. 23 (1968), 139-147.
  • [15] I. Singer, Theory of Bases, Vol. 1, Springer, 1975.
  • [16] S. Treil, Geometric aspects of the spectral function theory, dans : Oper. Theory Adv. Appl. 42, Birkhäuser, 1989, 209-280.
  • [17] I. E. Verbitski, Sur les multiplicateurs dans les espaces $l^p$ pondérés, dans : Propriétés spectrales des opérateurs, Mat. Issled. 45, Shtiintsa, Kishinev, 1977 (en russe).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.